The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (982 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 5, 1987, pp. 439–447
DOI: 10.4171/ZAA/262

Published online: 1987-10-31

Two-Sided Estimations for Nonlinear Parabolic Systems with Functionals

Wolfgang Voigt[1]

(1) Technische Universität Bergakademie Freiberg, Germany

Nonlinear prabolic systems are investigated. The differential equations as well as the non-linear boundary conditions involve additionally functional terms. On unbounded domains, two-sided uniform estimates are proved for the solutions of differential inequalities corresponding to the mentioned systems, while the asymptotic growth of these solutions is given. The estimates provide uniqueness and stability.

No keywords available for this article.

Voigt Wolfgang: Two-Sided Estimations for Nonlinear Parabolic Systems with Functionals. Z. Anal. Anwend. 6 (1987), 439-447. doi: 10.4171/ZAA/262